# SDR FOTR20006NR5665

- Difficulty date: February 2, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron Tab
- Component: Tab
- Component part number: 6572733
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB AILERON TAB LOWER SURFACE OTBD HAS DELAMINATION AREA-MARKED. REPAIRED ON FASI WO 20006.  N/R 05665- INSTALLED HOT BONDED REPAIR TO LT WING INBD AILERON TAB LOWER SURFACE AT WBL 295 IAW SRM 51-40-20, REV 102. MATERIAL USED: DOUBLER; 2024-T3, 0.012", DIM: 7.0" X 8.0", FILLER- 2024-T3, 0.01", DIM: 5.5" X 6.5". WEIGHT OF TAB: 5.440 LBS. WITHIN LIMITS.
